# SDR ASAA0380387

- Difficulty date: April 21, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 993657813
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND SHEAR TIE AT FRAME 712 BETWEEN L30 AND L29.  REPLACED SHEAR TIE PER SRM.  (M)
